# SDR 2010F00144

- Difficulty date: July 6, 2010
- Submitted: July 7, 2010
- Operation: General aviation
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,571 hours, 36,760 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S5307020820251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CREASE BEAM INNER CORD AT FR 23 HAS CORROSION. (LEVEL II) PART NOT LISTED IN SRM. SRKM SHOWS PN S5307020820251 FOR RT SIDE ONLY. THERE IS NOT A SYMMETRICAL PART IN THE MANUALS FOR THE LT SIDE, BUT AC HAS ONE INSTALLED.  REMOVED CORROSION REFERENCING ATR 72 SRM 51-21-42 REV 77.  SPLICE MEASURED AND FOUND TO BE WORKED BEYOND LIMITS.  NOMINAL METAL THICKNESS IS .080" METAL THICKNESS AFTER CORROSION REMOVAL IS .065". REMOVED SPLICE REFERENCING ATR 72 SRM 51-25-01 REV 77 AND 51-25-04 REV 77.  INSTALLED NEW CREASE BEAM INNER CHORD SPLICE FR 23 LT IAW ATR 72 SRM 51-25-01 + 51-25-03 REV 77.
